设为首页加入收藏
当前日期时间

文章正文
2011年发表学术论文目录

Zhenhua Guo

1.       ZhenhuaGuo, Jing Yang, and Lei Yao, Global strong solution for a three-dimensional viscous liquid-gastwo-phase flow model with vacuumJ. Math. Phys. 52, 093102 (2011); doi: 10.1063/1.3638039SCI论文)

 

2.       毛丽霞,郭真华,姚磊,二维Stokes近似系统弱解的全局存在性,应用数学学报20113月,第34卷第2期,363-384

 

3.       Z.H. Guo, Wen He, Interface Behavior of Compressible Navier-Stokes with Discontinuous Boundary Conditions and Vacuum, Acta Mathematica Scientia, 2011, 31B(3), 934-952SCI论文)

 

4.       Jintao Wei, Lin He, ZhenhuaGuo, A Remark on the Cauchy Problem of 1D CompressibleNavier-Stokes Equations with Density-dependent Viscosity coefficients. Acta Mathematicae Applicatae Sinica, English Series, DOI: 10.1007/s10255-011-0118-22SCI论文)

 

5.       郭蒙,郭真华,三维Stokes近似系统的局部强解,西北大学学报(自然科学版),第41卷第6期,201117-22;(核心期刊)

 

6.       郭蒙,郭真华,三维Stokes近似系统的爆破准则,西北大学学报(自然科学版),第41卷第3期,2011391-394;(核心期刊)

 

Shunli Zhang

1.       J. N. Li and S. L. Zhang, Approximate Symmetry Reduction for Initial-value Problems of the Extended KdV-Burgers Equations with Perturbation, Chin. Phys. Lett. 28 (2011) 030201.

 

Guilong Gui

1.     Guilong Gui, Jingchi Huang, and Ping Zhang, Large global solutions to 3-D inhomogeneous Navier-Stokes equations slowly varying in one variable, Journal of Functional Analysis 261(11) (2011) 3181-3210.

 

2.       Hammadi Abidi, Guilong Gui, and Ping Zhang, On the Decay and Stability of Global Solutions to the 3D Inhomogeneous Navier-Stokes EquationCommunications on Pure and Applied Mathematics 64(6) (2011) 832-881.

 

3.       Guilong Gui and Yue Liu, On the Cauchy Problem for the Degasperis-Procesi Equation, Quarterly of Applied Mathematics, 69(3) (2011) 445-464.

 

4.       Guilong Gui and Yue Liu, On the Cauchy problem for the two-component Camassa-Holm system, Mathematische Zeitschrift, 268(1-2) (2011) 45-66.

 

Lizhen Wang

1.       He Cheng, Wang Lizhen,Weighted LP estimates for Stokes flow in Rn, with applications to the Nonstationary Navier-Stokes flow, Sci. China Math., March 54(3)(2011)573-586.

2.       Wang Lizhen HuangQing,Symmetries and Group-Invariant Solutions for Transonic Pressure-Gradient Equations, Commun. Theor. Phys., 56(2011)199-206.

 

Ming Gou

1.       Shi, Zhenhua ; Gou Ming ; Xing Shan  Conservation laws for the generalized Black-Scholes equation . Jouranl of Northwest University(Natural Science Edition). 41(2011)399-402

 

Qing Huang

1.  Qing Huang, Changzheng Qu, and Renat Zhdanov, Group-theoretical framework for potential symmetries of evolution equations, Journal of Mathematical Physics, 2011, 52(1), 023514

2.  Shen ShouFeng, Qu ChangZheng, Huang Qing and Jin YongYang, Lie group classification of the N-th-order nonlinear evolution equations, SCIENCE CHINA Mathematics , 2011, 54(12), 2553-2572

 

Li Fang

1.     Fang, Li; Du, Hongke, Stability theorems for some combinations of two idempotents. Linear and Multilinear Algebra. 22(2011)767-779.

 

2.     Fang, Li; Du, Hongke, Young’s Inequality for Positive Operators, Journal of Mathematical Research & Exposition. 31(2011)915-922.

 

3.       方莉,张海燕, 关于Hilbert空间上算子乘积有限和的奇异值不等式. 数学物理学报. 31A(2011)1385-1392.

 

Lei Yao

1.         Guo Zhenhua, Yang Jing, Yao Lei, Global strong solution for a three-dimensional viscous liquid-gas two-phase flow model with vacuum, J. Math. Phys.,52(2011),  093102.

 

2.         Lei Yao, Ting Zhang, Changjiang Zhu, Boundary layers for  compressible Navier-Stokes        equations with density-dependent viscosity and cylindrical symmetry, Ann. Inst. H. Poincaré Anal. Non Linéaire, 28 (2011), 677–709.

 

3.         Yao Lei, Zhang Ting, Zhu Changjiang, A blow-up criterion for a 2D viscous liquid-gas two-phase flow model, J. Differential Equations, 250(2011), 3362-3378.

 

 

4.         Lei Yao, Changjiang Zhu, Existence and uniqueness of global weak solution to a two-phase flow model with vacuum, Math. Ann., 349(2011), 903-928.

 

Suli Zuo

1.    左苏丽,李吉娜,2+1)维拟线性抛物方程和不变子空间,吉林大学学报(自然科学版),49201116-20

 

2.    左苏丽,黄晴,王丽真,带源项的非线性扩散方程的高阶Lie-Backlund对称,厦门大学学报(自然科学版),502011665-668

 

3.   左苏丽,黄晴,王丽真,李吉娜,非线性扩散方程和不变子空间,西北大学学报(自然科学版),4120115-7

脚注栏目
脚注信息
版权所有 Copyright(C)2012-2014Center for Nonlinear Studies, Northwest University
Error: Fold (./) is not writable